# SDR REXA2025102900970

- Difficulty date: October 23, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 23,983 hours, 18,618 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: NP13932118
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO POWER INPUT ON HEAT WINDSHEILD SMOKING FOLLOWED QRH AND SMOKE STOPPED POWER INPUT WAS ALSO HOT TO THE TOUCH REPLACED RH WINDSHIELD W/ NEW IAW J/C 900-56-900-901 FAULT CLEARED. COMPLETED SMOKE/FUME EVENT DATA COLLECTION SHEET.
